# SDR EISA96009

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TANK INTERNAL RIB AT WS 656.50 REPAIR DOUBLER CRACKED THROUGH AT LOWER CHORD.  REMOVED DOUBLER CRACK ON RIB PREVIOUSLY STOP DRILLED.  HFEC CONFIRMS CRACK CRACK CONTAINED BY ORIGINAL STOP HOLE, FABRICATED NEW DOUBLER AND INSTALLED PER SRM 51-30-02.
